# SDR UHLA2010022300017

- Difficulty date: February 23, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SHEAR PLATE BETWEEN FR 87 AND FR 88 IN AFT LAV/GALLEY AREA.  REMOVED AND REPLACED LT SHEAR PLATE IAW EMB 170 SRM 51-31-00, 51-40-02, 51-43-01 AND 51-42-01.
